# SDR UPS97825317

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, R-1 DOOR JAMB, LOWER FWD AND AFT PANS CORRODED.  REMOVED PANS, FABBED -3 AND -5 SEGMENTS IAW DAC DWG NR 5615700.  ALODINED PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 51-1-21, 51-1-20D.
